# SDR 96ZZZX1120

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N711TM
- Make and model: Cessna 210L
- Aircraft serial: 21061301
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Support
- Part number: 12416186
- Condition: Loose
- Location: Mlg Downlock
- Part time: 4,155 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND MAIN GEAR DOWNLOCK SUPPORT ASSEMBLY LOOSE AND ALLOWING SHIM TO MIGRATE.  ALL 4 BOLTS WHICH SECURE SUPPORT WERE LOOSE.  MM CALLS FOR THESE BOLTS TO BE LOCTITED AND SECURED WITH A SHAKEPROOF WASHER.  ASSUMING THAT VIBRATION OVER TIME CAUSED LOOSENESS AS NO PARTS WERE DEFECTIVE.  TIGHTENED SUPPORT AND RIGGED PER CESSNA 210 MANUAL.  OPS CHECK OK.  SUBMITTER STATED IF LEFT LOOSE, IT IS POSSIBLE TO HAVE NO INTERMITTENT GEAR DOWN INDICATIONS.
